# SDR CA091223004

- Difficulty date: December 17, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007009
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENROUTE A POWERPLANT MESSAGE APPEARED ON TH ED.  OPERATOR PROCEDURE IS TO RETURN TO BASE IN CASE THIS HAPPENS.  ON THE RETURN PORTION OF THE TRIP THE FADEC CAUTION LIGHT ILLUMINATED AND THE RT ENGINE WAS SHUT DOWN.  FADEC WAS REPLACED.  (TC NR 20091223004)
